# SDR ABXA2024032767

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,071 hours, 24,678 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Part number: UNKNOWN
- Condition: Broken
- Location: Valve
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RIGHT ENGINE PRV STATUS MESSAGE. PERFORMED PRV VALVE INSPECTION AND FOUND THE TERMINAL LUG BROKEN FROM WIRE #2,. REPLACED TERMINAL LUG AS REQUIRED IAW SWPM 20-30-11 WDM 36-11-52. OPS CHECK NORMAL WITH ENGINE RUN-UP IAW AMM 71-00-00. A/C REMAINS  NO ETOPS
